# SDR ASAA2017061221053

- Difficulty date: June 12, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 13,400 hours, 4,443 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Rt Side Window
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT WARNING ILLUMINATED DURING DESCENT.  ACFT GROUNDED.  REBOOTED AIRCRAFT POWER.  PERFORMED FIM 30-41 TASK 811. NO FAULT NOTED. OPS NORMAL.
